# SDR DXTA200500876

- Difficulty date: July 31, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600341
- Aircraft time: 9,269 hours, 7,326 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR WOULD NOT RETRACT ON GEAR RETRACTION (CYCLED GEAR DOWN) 3 GREEN INDICATED.  PUT AIRCRAFT ON JACKS, SWUNG GEAR 10 TIMES NO PROBLEMS.  FOUND ON 11TH GEAR SWING, GEAR CAME UP BUT GOT GEAR UNSAFE LIGHT WITH GEAR DOWN.  FOUND BROKEN WIRE TO LT MAIN GEAR DOWN LOCK SWITCH REPAIRED WIRE AND PERFORMED SWINGS OF SYSTEM NO PROBLEMS FOUND PERFORMED GEAR OPERATIONAL CHECKS IAW CESSNA 560 MM CH 32-00-00 AND 32-31-04.
